19-year-old Hospitalized in ICU Days After Receiving Second Pfizer Vaccine.
It has still not been confirmed with certainty that the inflammation was developed as a side-effect to the vaccination.
“The fact that the symptoms started immediately after the vaccination raises the suspicion that an immunological reaction may have caused the inflammation,” said Dr. Abdulhadi Farojeh, a Terem medical director.
The young man received treatment at a Terem center in Modi’in on Sunday night before being transferred for further treatment to Shamir Medical Center in Tzrifin.
From when he had received the second dose, he had experienced an accelerated heartbeat, along with shortness of breath and sharp pains that were radiating down his left arm, according to Terem’s Dr. Badarnih Bahaa.
Terem took blood tests that revealed the heart inflammation.
The 19-year-old had no underlying medical conditions prior to the event.
In general, most people who are vaccinated have mild if any side effects, according to the Health Ministry. The ministry shared a report on Monday evening that showed only 6,575 reported side effects out of 2,768,200 people who had received a first dose of the Pfizer vaccine by January 27, and only 3,592 reported side effects out of 1,377,827 people who received a second dose.
66 total views